# SDR DL72S981412

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400DA
- Make and model: Boeing 727232
- Aircraft serial: 21144
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192703
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INB'D FLAP, INB'D TRACK, TYP CORROSION AT FWD AND AFT, PAD-UP ATTACH HOLES AND FWD LUG:  AD 90-07-05.  FWD AND AFT PAD-UP ATTACH HOLES SUBJECT OF AD 90-07-05; REC'D BAC/FAA APPROVAL TO STEP-UP HOLES AND BUSH.  FWD ATTACH LUG NOT SUBJECT OF AD; REC'D BAC APPROVAL TO BUSH AND SHIM LUG FACE.
